# SDR AALA202504224178

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT ON AFT SIDE OF DOOR 3R HAS AN INOP BULB. MAINTENANCE RELACED LIGHT BULBS AT EMERGENCY EXIT LIGHT SIGN ON AFT SIDE OF DOOR 3R IAW B777-3 AMM 33-51-01-960-801.
